# SDR DHL9872047D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT AIRSTAIRS 7TH FROM THE BOTTOM, RISER CORRODED AND SUPPORT ANGLE AT TOP OF RISER HAS SHEARED RIVET HEADS.  REMOVED AND REPLACED SKIN ON RISER PER SRM 51-10-1, 29 BY 10, N/R 4626.
